Previous |  Up |  Next


Title: Projective covers in certain categories of topological spaces (English)
Author: Banaschewski, B.
Language: English
Journal: General Topology and its Relations to Modern Analysis and Algebra
Volume: Proceedings of the second Prague topological symposium, 1966
Issue: 1966
Pages: 52-55
Category: math
MSC: 18B30
MSC: 54B30
idZBL: Zbl 0172.24402
Date available: 2009-02-12T08:43:22Z
Last updated: 2012-09-20
Stable URL:


Files Size Format View
Toposym_02-1966-1_14.pdf 498.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo